My IVF journey started 3 days ago when i started my Syranel...and i need some help! How the hell do you get rid of that HIDEOUS taste in the back of your throat? Last night it was so bad I threw up...and its making me feel so nauseous and ewwwwwwwwww. I haven't got many other side effect other than slight headache and a little dizzy and WERIDO dreams, but the taste is just beyond hideous.
+ Reply to Thread
Results 1 to 4 of 4
23-01-2012 12:26 #1
Just started synarel...
23-01-2012 18:57 #2
I can only think of three options.
- Find something to eat afterwards to remove the taste.
- Put up with it.
- Switch to lucrin injections.
26-01-2012 01:00 #3
ive found that eating afterwards does help. its makes everything taste funny but at least it doesnt make me chuck.
That might help someone else who has a similar issue.
26-01-2012 09:09 #4
I drink juice. Isn't the taste just wonderful??? Not!!! But remember the outcome will be worth it and it beats 2 injections..
Headaches and nausea seem to be normal part of it.
The Following User Says Thank You to Bear and Mum For This Useful Post:
Transition into Parenthood / Calmbirth SydneyJulie's Transition into Parenthood and Calmbirth courses for pregnant couples will get you ready, prepared and ...
FORUMS - chatting now ...
what method do you use to track your financesFamily Finances
IVF Babies due August/Sept/Oct' 16 #4pregnancy and babies through IVF
I am... #20General Chat
April/May TTC group chatConception & Fertility General Chat
High Natural Killer Cells #9Reproductive Immunology
Homework - is it necessary?General Parenting Tips, Advice & Chat
IVF babies due March/April/May 2017#2pregnancy and babies through IVF